Regular boundary value problems with a discontinuous coefficient, functional-multipoint conditions, and a linear spectral parameter

M. Kandemir, Ya Yakubov

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a linear differential equation which includes a linear abstract operator, with a piecewise constant coefficient at the principal differential term, together with multipoint boundary-transmission conditions, including linear functionals. The spectral parameter appears linearly in the equation and may appear also linearly in the boundary-transmission conditions. We prove an isomorphism and coerciveness of the problem with respect to the spectral parameter and the space variable.

Original languageEnglish
Pages (from-to)255-270
Number of pages16
JournalIsrael Journal of Mathematics
Volume180
Issue number1
DOIs
StatePublished - 2010

Fingerprint

Dive into the research topics of 'Regular boundary value problems with a discontinuous coefficient, functional-multipoint conditions, and a linear spectral parameter'. Together they form a unique fingerprint.

Cite this